Tokyo Journal of Mathematics

On Seminormal Underrings

David E. DOBBS and Takeshi ISHIKAWA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 10, Number 1 (1987), 157-159.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270141800

Digital Object Identifier
doi:10.3836/tjm/1270141800

Mathematical Reviews number (MathSciNet)
MR899480

Zentralblatt MATH identifier
0629.13002

Citation

DOBBS, David E.; ISHIKAWA, Takeshi. On Seminormal Underrings. Tokyo J. Math. 10 (1987), no. 1, 157--159. doi:10.3836/tjm/1270141800. https://projecteuclid.org/euclid.tjm/1270141800


Export citation